# SDR CNMA200100037

- Difficulty date: December 14, 2001
- Submitted: December 17, 2001
- Operation: Air carrier
- Aircraft: N720AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48252
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: EMBS1392
- Part serial: 60891
- Stage of operation: IN
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EMERG. LITES WILL NOT GIVE GREE LITE DURING TEST-ALL LIGHTS OPERATEFOUND MID CABIN EMERG LITES POWER SUPPLY INOP R/R MIDCABIN PWR SUPPLY OPS CKD NORMALLY PER M/M 33-51
